# SDR DALA2017121508620

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 54,940 hours, 19,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9818136) DURING INSPECTION FOUND EMERGENCY LIGHT LENS MISSING AT 12C. MAINTENANCE INSTALLED LENS COVER CKS OK.
